# SDR 2000ZZZX666

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55PC
- Make and model: Beech B200
- Aircraft serial: BB1170
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BTV/RDU - FLT 260 - EN ROUTE, THE INSIDE GLASS LAYER OF THE PILOT'S WINDSHIELD CRACKED.  OUTSIDE LAYER REMAINED INTACT.  NO CHANGE IN CABIN PRESSURE.  IMMEDIATELY DESCENDED AND DIVERTED TO POU WHERE PILOT'S WINDSCREEN WAS REPLACED.
